MathSciNet Relay Station
MathSciNet bibliographic data
MR736462 (85i:11092a) 11R16 (11R29)
Godwin, H. J. On quartic fields of signature one with small discriminant. II. Math. Comp. 42 (1984), no. 166, 707–711.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement